Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positive definite bounded matrices and a characterization of amenable groups
HTML articles powered by AMS MathViewer

by Marek Bożejko PDF
Proc. Amer. Math. Soc. 95 (1985), 357-360 Request permission

Abstract:

We show that a discrete group $G$ is amenable iff the Herz-Schur multiplier algebra ${B_2}(G)$ coincides with the Fourier-Stieltjes algebra $B(G)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 43A07
  • Retrieve articles in all journals with MSC: 43A22, 43A07
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 357-360
  • MSC: Primary 43A22; Secondary 43A07
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806070-2
  • MathSciNet review: 806070